# SDR SWIA2020013147999

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH INBD FWD AND AFT FLOOR MOUNT BOLT HOLES FOR THE WARDROBE HAVE CORROSION, MARKED   (C-CHECK) RO 1/28/2020   REMOVED CORROSION ON BOTH IB= FWD AND IB-AFT WARDROBE MOUNT PLATES PER CRJ 200 SRM.,CHECKED AND FOUND IB- FWD PLATE WITHIN LIMIT PER CRJ 200 SRM. ORIGINAL THICKNESS OF IB-FWD PLATE .050" ,REMAINING .046" MATERIAL LOSS .004".  CHECKED AND FOUND IB-AFT PLATE OUT OF LIMIT . REPLACED WITH NEW PN 601R38670-31 PER CRJ 200 SRM. COMPLIED WITH SKY WEST FORM.
